Mathematical reviews

フォーマット:
雑誌
責任表示:
American Mathematical Society
言語:
英語
出版情報:
Providence, R.I. : American Mathematical Society, 1963-
形態:
v. ; 30 cm
著者名:
American Mathematical Society <DA00032889>  
巻次(年次):
Vol. 25, no. 1 (Jan. 1963)-v. 58, no. 6 (Dec. 1979) ; Issue 80a (Jan. 1980)-issue 99m (Dec. 1999) ; Issue 2000a (Jan. 2000)-
継続前誌:
Mathematical reviews. A <AA10525640>
Mathematical reviews. B <AA10525651>
書誌ID:
AA10665898
ISSN:
00255629  CiNii Articles  Webcat Plus  IRDB
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Mathematical Society

Macmillan

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

9 雑誌 SIAM review

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics

American Mathematical Society

American Mathematical Society

American Mathematical Society

National Academy of Sciences-National Research Council

American Mathematical Society

American Mathematical Society

London Mathematical Society

C. F. Hodgson & son

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society